# SDR NSVA20120302465

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 249
- Aircraft time: 44,403 hours, 41,250 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Condition: Loose
- Location: Itt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C HAD A RIGHT ITT FLUX + OR - 40 DEG IN FLIGHT, AIR RETURNED TO IAH.  RE-SECURED ITT SENSOR.  ALL CHECKS GOOD.
